Search Results

You are looking at 11 - 18 of 18 items for :

  • "zero divisors" x
  • All content x
Clear All

Huckaba, J. A. , Commutative Rings with Zero Divisors , Marcel Dekker, New York, 1988. MR 0938741 ( 89e :13001) Huckaba J. A

Restricted access

. and Nielsen, P. P. , McCoy rings and zero-divisors, J. Pure Appl. Algebra , 212 (2008), no. 3, 599–615. MR 2365335 ( 2008k :16056) Nielsen P. P. McCoy rings and zero-divisors

Restricted access

Camillo, V. and Nielsen, P. P. , McCoy rings and zero divisors, J. Pure Appl. Algebra , 212 (2008), no. 3, 599–615. MR 6008k :16056 Nielsen P. P. McCoy rings and zero divisors

Restricted access
Acta Mathematica Hungarica
Authors: Daniel Ceretto, Esther García, and Miguel Gómez Lozano

. I. 1980 Absolute zero-divisors in Jordan pairs and Lie algebras Mat. Sb. (N.S.) 112 154 611 – 629 . [13

Restricted access

. , 36 ( 1999 ), 655 – 660 . [4] Huckaba , J. A. , Commutative Rings with Zero Divisors , Marcel Dekker , New York , 1988

Restricted access

. 3 A burawash , U. A. and S ola , K. B. , *-Zero divisors and *-prime ideals , East-West J. Math. , 12 ( 1 ) ( 2010 ), 27 – 31 . 4

Restricted access

with zero divisors , Marcel Dekker , New York-Basel , ( 1988 ). [22] K abbaj , S. and M ahdou , N. , Trivial extensions defined by coherent-like conditions , Comm

Restricted access

] K lein , A. A. and B ell , H. E. , Rings with commuting nilpotents and zero divisors , Results Math. , 51 no. 1 – 2 ( 2007 ), 73 – 85 . [20] K hurana , D. , M

Restricted access